# SDR EIA990195

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, NR 4 PYLON, LOWER FORWARD DIAGONAL BRACE FITTING HAS 3 GROOVE MARKS.  FITTING REWORKED PER HAECO RS-R-54-54-34084 AND TELEX EVR-HKG-99-0077RE/0071TE.  (M)
